# SDR AWXA200600855

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 65,264 hours, 41,215 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - BURNING SMELL - F/A`S REPORTED A BURNING SMELL OF RUBBER COMING FROM THE AFT GALLEY AREA AT CRUISE ABOUT 25 MINS PRIOR TO LANDING IN LAS WITH NO IND OF SMOKE.  ODOR WENT AWAY BUT THEN RETURNED DURING DESCENT AND THEN WENT AWAY AGAIN LATER IN DESCENT.  MX VISUALLY INSPECTED ALL AFT GALLEY CABINETS, OVERHEAD PANELS, C/B PANELS, COFFEE MAKERS, BOTH AFT LAVS, OVERWING EXITS, OVERHEAD BINS.  RAN BOTH ENGS AND BOTH PACKS WITH APU BLEED AND WITHOUT APU BLEED.  UNABLE TO DUPLICATE SMELL.  DURING PREFLIGHT CREW REPORTED THAT SEVERAL CREW MEMBERS SMELLED BURNING SMELL AGAIN, COMING FROM THE AFT CABIN AREA.  MX R/R`D RT COALESCER BAG FOR THE NR 2 PACK IAW BOEING MM 21-51-41-4.  NO LEAKS WERE NOTED.
